Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 77, NWS Topeka, KS

June 4, 202011 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 4, 2020, 12:25 AM CDT for 11 counties in Kansas. It was in force for 65 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 12:25 AM CDT (05:25 UTC)
Expired
Jun 4, 2020, 1:30 AM CDT
In force
65 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Brown County, KS, Clay County, KS, Dickinson County, KS, Geary County, KS, Jackson County, KS, Marshall County, KS, Nemaha County, KS, Pottawatomie County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 56 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 12:30 AM CDTTSTM WND DMG4 Wsw Woodlawn, KSLARGE HACKBERRY TREE SPLIT DUE TO THUNDERSTORM WIND. TIME ESTIMATED FROM RADAR DATA.
Jun 4, 12:30 AM CDTTSTM WND GST 552 Nnw Corning, KSKANSAS MESONET STATION CORNING 2NW.
Jun 4, 12:43 AM CDTTSTM WND GST 597 W Mayetta, KSCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 7 W MAYETTA. MESONET STATION TS790 POTAWATOMI. TIME ESTIMATED FROM RADAR.
Jun 4, 12:43 AM CDTNON-TSTM WND GST 597 W Mayetta, KSMESONET STATION TS790 POTAWATOMI. TIME ESTIMATED FROM RADAR.
Jun 4, 12:50 AM CDTTSTM WND GST 552 Ne Ogden, KSKANSAS MESONET STATION ASHLAND BOTTOMS.
Jun 4, 1:05 AM CDTTSTM WND GST 581 Ese Willard, KSKANSAS MESONET STATION ROSSVILLE 2SE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 9:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2970 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WUUS53 KTOP 040525
SVRTOP
KSC013-027-041-061-085-117-131-149-161-177-197-040630-
/O.NEW.KTOP.SV.W.0077.200604T0525Z-200604T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
1225 AM CDT Thu Jun 4 2020

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Northern Dickinson County in central Kansas...
  Geary County in east central Kansas...
  Riley County in northeastern Kansas...
  Western Shawnee County in east central Kansas...
  Wabaunsee County in east central Kansas...
  Pottawatomie County in northeastern Kansas...
  Jackson County in northeastern Kansas...
  Nemaha County in northeastern Kansas...
  Brown County in northeastern Kansas...
  Southeastern Clay County in north central Kansas...
  Southeastern Marshall County in northeastern Kansas...

* Until 130 AM CDT.

* At 1224 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles north of Reserve to Onaga to 4 miles
  northeast of Talmage, moving east at 55 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Northwestern Topeka, Manhattan, Junction City, Abilene, Wamego,
  Holton, Hiawatha, Sabetha, Seneca, Horton, Rossville, Alma,
  Westmoreland, Blaine, St. Marys, Ogden, Grandview Plaza, Dover,
  Silver Lake and Chapman.

This includes Interstate 70 between mile markers 267 and 355.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3965 9534 3965 9556 3942 9557 3942 9559
      3922 9559 3887 9595 3887 9737 3914 9736
      3954 9637 4000 9605 4000 9534
TIME...MOT...LOC 0524Z 287DEG 49KT 4003 9554 3949 9617 3906 9719 

HAIL...0.88IN
WIND...60MPH
 
$$

BD
4 follow-up statements
538 
WWUS53 KTOP 040531
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1231 AM CDT Thu Jun 4 2020

KSC013-027-041-061-085-117-131-149-161-177-197-040630-
/O.CON.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Dickinson-Geary-Riley-Shawnee-Wabaunsee-Pottawatomie-Jackson-Nemaha-
Brown-Clay-Marshall-
1231 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN DICKINSON...GEARY...RILEY...WESTERN SHAWNEE...
WABAUNSEE...POTTAWATOMIE...JACKSON...NEMAHA...BROWN...SOUTHEASTERN
CLAY AND SOUTHEASTERN MARSHALL COUNTIES...

At 1230 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Reserve to near Havensville to
near Moonlight, moving east at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Northwestern Topeka, Manhattan, Junction City, Abilene, Wamego,
Holton, Hiawatha, Sabetha, Seneca, Horton, Rossville, Alma,
Westmoreland, Blaine, St. Marys, Ogden, Grandview Plaza, Dover,
Silver Lake and Chapman.

This includes Interstate 70 between mile markers 267 and 355.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3965 9534 3965 9556 3942 9557 3942 9559
      3922 9559 3887 9595 3887 9737 3914 9736
      3954 9637 4000 9605 4000 9534
TIME...MOT...LOC 0530Z 287DEG 49KT 4001 9546 3947 9609 3904 9711 

HAIL...0.88IN
WIND...60MPH
 
$$

BD
723 
WWUS53 KTOP 040556
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1256 AM CDT Thu Jun 4 2020

KSC117-040605-
/O.CAN.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Marshall-
1256 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, north central, northeastern and east central Kansas.

LAT...LON 4000 9534 3965 9534 3965 9556 3922 9559
      3887 9595 3887 9737 3914 9736 3962 9611
      3999 9579
TIME...MOT...LOC 0555Z 304DEG 47KT 3986 9506 3919 9588 3883 9707 

$$

KSC013-027-041-061-085-131-149-161-177-197-040630-
/O.CON.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Dickinson-Geary-Riley-Shawnee-Wabaunsee-Pottawatomie-Jackson-Nemaha-
Brown-Clay-
1256 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN DICKINSON...GEARY...RILEY...WESTERN SHAWNEE...
WABAUNSEE...POTTAWATOMIE...JACKSON...SOUTHERN NEMAHA...BROWN AND
SOUTHEASTERN CLAY COUNTIES...

At 1255 AM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Troy to 5 miles northeast of
Rossville to 5 miles southeast of Enterprise, moving southeast at 55
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Northwestern Topeka, Manhattan, Junction City, Abilene, Wamego,
Holton, Hiawatha, Sabetha, Horton, Rossville, Alma, Westmoreland,
Blaine, St. Marys, Ogden, Grandview Plaza, Dover, Silver Lake,
Chapman and Solomon.

This includes Interstate 70 between mile markers 267 and 355.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4000 9534 3965 9534 3965 9556 3922 9559
      3887 9595 3887 9737 3914 9736 3962 9611
      3999 9579
TIME...MOT...LOC 0555Z 304DEG 47KT 3986 9506 3919 9588 3883 9707 

HAIL...0.88IN
WIND...60MPH
 
$$

BD
632 
WWUS53 KTOP 040609
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
109 AM CDT Thu Jun 4 2020

KSC027-131-040618-
/O.CAN.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Nemaha-Clay-
109 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NEMAHA AND
SOUTHEASTERN CLAY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, northeastern and east central Kansas.

LAT...LON 4000 9534 3965 9534 3965 9556 3922 9559
      3887 9595 3887 9737 3902 9735 3913 9704
      3913 9696 3916 9696 3959 9574
TIME...MOT...LOC 0608Z 293DEG 52KT 3976 9480 3907 9569 3879 9689 

$$

KSC013-041-061-085-149-161-177-197-040630-
/O.CON.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Dickinson-Geary-Riley-Shawnee-Wabaunsee-Pottawatomie-Jackson-Brown-
109 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN DICKINSON...GEARY...SOUTHERN RILEY...WESTERN SHAWNEE...
WABAUNSEE...SOUTHERN POTTAWATOMIE...JACKSON AND SOUTHEASTERN BROWN
COUNTIES...

At 108 AM CDT, severe thunderstorms were located along a line
extending from near St. Joseph to Topeka to 3 miles east of Woodbine,
moving southeast at 60 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Northwestern Topeka, Manhattan, Junction City, Abilene, Wamego,
Holton, Horton, Rossville, Alma, St. Marys, Ogden, Grandview Plaza,
Dover, Silver Lake, Chapman, Enterprise, Hoyt, St. George, Maple Hill
and Milford.

This includes Interstate 70 between mile markers 268 and 355.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4000 9534 3965 9534 3965 9556 3922 9559
      3887 9595 3887 9737 3902 9735 3913 9704
      3913 9696 3916 9696 3959 9574
TIME...MOT...LOC 0608Z 293DEG 52KT 3976 9480 3907 9569 3879 9689 

HAIL...0.88IN
WIND...60MPH
 
$$

BD
090 
WWUS53 KTOP 040623 RRA
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
123 AM CDT Thu Jun 4 2020

KSC013-041-061-085-149-161-177-197-040633-
/O.EXP.KTOP.SV.W.0077.000000T0000Z-200604T0630Z/
Dickinson-Geary-Riley-Shawnee-Wabaunsee-Pottawatomie-Jackson-Brown-
123 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DICKINSON...GEARY...
SOUTHERN RILEY...WESTERN SHAWNEE...WABAUNSEE...SOUTHERN
POTTAWATOMIE...JACKSON AND SOUTHEASTERN BROWN COUNTIES WILL EXPIRE AT
130 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, northeastern and east central Kansas.

LAT...LON 4000 9534 3965 9534 3965 9556 3922 9559
      3887 9595 3887 9737 3902 9735 3913 9704
      3913 9696 3916 9696 3959 9574
TIME...MOT...LOC 0623Z 287DEG 49KT 3971 9459 3902 9548 3874 9668 

$$

BD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:22 AM CDT, 3 minutes earlier.

Area forecast discussion, Jun 4, 12:22 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1222 AM CDT Thu Jun 4 2020

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Thursday)
Issued at 237 PM CDT Wed Jun 3 2020

As of 20Z broad northwesterly midlevel flow was present across the
Central Plains with a very subtle shortwave trough bisecting the
forecast area. A midlevel cloud deck is helping to identify this
subtle feature. At the surface a weak/diffuse surface frontal
boundary is also bisecting the area from approximately Council
Grove to near St. Joe, MO. Visible satellite imagery reveals two
zones of potential thunderstorm develop. The first is along and
southeast of I-35, where a cumulus field has developed. Two
updrafts have developed in extreme northeast Anderson County.
Additional development is possible throughout the afternoon and
early evening. The second zone is across far northeast KS into
northern MO, where an additional cumulus field has developed. The
background environment is conditionally very unstable with steep
midlevel lapse rates contributing to MLCAPE values greater than
3000 J/kg. Effective shear values are less than 30 kts and would
tend to yield multicell/pulse modes of convection. Furthermore,
Pwat values now exceed 1.6", which suggests any storm that does
develop will produce very heavy rainfall, possibly resulting in
localized flash-flooding. Combining these two features, very moist
and weakly sheared environment, increases the potential for
microburst. As the aforementioned shortwave trough progresses
southeast of the area early this evening, expect the bulk of
thunderstorm activity to decrease in coverage.

Another round of thunderstorm activity is possible overnight as
thunderstorms, which are currently developing across the High
Plains of NE/WY/CO, grow upscale and propagate across the
forecast area. Damaging winds and brief heavy rainfall will be the
primary concerns with this round. Overnight lows should bottom out
near 70.

By Thursday, the thunderstorm complex that is progged to traverse
the area tonight should exit the area by sunrise. Similar to
today, a very conditional threat for thunderstorm development
exists but confidence is very low. The background environment will
be similar today with a damaging wind and locally heavy rainfall
potential. Otherwise, another hot and humid day is expected with
highs in the 90s. Heat indices will reach the upper 90s to near
100.

.LONG TERM...(Thursday night through Wednesday)
Issued at 237 PM CDT Wed Jun 3 2020

Transitioning into the extended, the threat for thunderstorms
continues through Friday while heat and humidity continues through
the weekend. By Thursday night, a shortwave trough is progged to
eject across the mid-MO valley region Thursday evening into the
overnight hours. This could aid in thunderstorm development
generally after 00Z Friday. Primary hazards would likely be large
hail, damaging winds, and heavy rainfall.

The southwestern US midlevel ridge will amplify and overspread
the Plains Friday into Saturday. The persistent frontal boundary
will remain near/just north of the forecast area through the day
Friday. As a result, another hot and humid day is expected with
highs in the mid to upper 90s. Heat indices will range from
100-105; subsequent forecasts will have to reevaluate for the
potential for heat advisory headlines. Model solutions continue to
have a weak shortwave trough rounding the ridge axis Friday night
across the mid-MO valley. Additional thunderstorm develop is
possible with its passage. A drier pattern looks to setup over the
weekend with the aforementioned ridge axis building into the
area. Highs look to remain in the 90s throughout the weekend with
heat indicies in the mid to upper 90s.

Model guidance continues to suggest the remnants of Tropical
Storm Cristobal may approach the forecast area Tuesday into
Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1220 AM CDT Thu Jun 4 2020

A line of strong to severe thunderstorms will move through the
terminals through 8Z THU. The stronger wind gusts of 40 to 50 KTS
may occur around 7Z at KTOP and KFOE and 35 to 45 KTS at KMHK
just after 6Z. The line should move southeast of the terminals
after 8Z. The heavy rain may drop visibilities down to 1 to 2
miles briefly. After the line moves through expect VFR conditions
after 10Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baerg
LONG TERM...Baerg
AVIATION...Gargan
Hazardous weather outlook, Jun 3, 7:11 PM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
711 PM CDT Wed Jun 3 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-050015-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
711 PM CDT Wed Jun 3 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight.

Severe thunderstorms are possible later tonight across the entire
area. The primary hazard is damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of severe thunderstorms is possible Thursday
evening with damaging winds and large hail being the main
hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Jun 3, 11:43 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1143 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     TSTM WND GST     2 NW COURTLAND          39.80N 97.91W
06/03/2020  M60 MPH          REPUBLIC           KS   MESONET

            PWS WEATHER STATION KKSCOURT5.

&&
Local storm report, Jun 3, 11:44 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND GST     5 S CLYDE               39.52N 97.40W
06/03/2020  E60 MPH          CLOUD              KS   TRAINED SPOTTER

&&
Special weather statement, Jun 4, 12:10 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Topeka KS
1210 AM CDT Thu Jun 4 2020

KSZ034-040545-
Ottawa-
1210 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTTAWA COUNTY UNTIL
1245 AM CDT...

At 1209 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bennington, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Minneapolis, Bennington, Culver and Niles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and north central Kansas.

LAT...LON 3914 9773 3913 9737 3896 9737 3896 9778
TIME...MOT...LOC 0509Z 280DEG 23KT 3904 9763

BD

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:41 PM CDTSevere Thunderstorm WarningTOPCloud, Republic64 min
Jun 3, 11:03 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington42 min
Jun 3, 11:28 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Marshall, Pottawatomie, Republic, Riley and 1 more47 min
Jun 3, 11:58 PM CDTSevere Thunderstorm WarningTOPClay, Geary, Marshall, Nemaha, Pottawatomie, Riley and 1 more62 min
Jun 4, 12:10 AM CDTSpecial Weather StatementTOPOttawa35 min
Jun 4, 12:15 AM CDTSevere Thunderstorm WarningTOPDickinson, Ottawa45 min
Jun 4, 12:45 AM CDTSevere Thunderstorm WarningTOPDickinson45 min
Jun 4, 1:02 AM CDTSpecial Weather StatementTOPDouglas, Franklin, Jefferson, Morris, Osage, Shawnee and 1 more58 min
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Lyon, Osage, Shawnee, Wabaunsee49 min
Jun 4, 2:20 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Douglas, Franklin, Lyon, Osage55 min
Jun 4, 2:32 AM CDTSevere Thunderstorm WarningTOPLyon28 min
Jun 4, 3:23 AM CDTSpecial Weather StatementTOPAnderson, Coffey22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.